MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 16MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 16MM; SCREW, FIXATION, BONE
Model Number 204.816
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hrs and jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown surgery, locking compression plate, cortex screws, and locking screws were taken out due to patient pain.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.Concomitant devices reported: 2.7mm cortex screw self-tapping 16mm (part number 202.816, lot unknown, quantity 1) 2.7mm/3.5mm va-lcp lat ant clavicle plate/11h/113mm (part number 02.112.048, lot unknown, quantity 1); 3.5mm locking screw slf-tpng w/stardrive(tm) recess 16mm (part number 212.104, lot unknown, quantity 1); 3.5mm cortex screw self-tapping 14mm (part number 204.814, lot unknown, quantity 1); 2.7mm va lckng screw slf-tpng with t8 stardrive recess 16mm (part number 02.211.016, lot unknown, quantity 1); 3.5mm cortex screw self-tapping 16mm (part number 204.816, lot unknown, quantity 1); 2.7mm va lckng screw slf-tpng with t8 stardrive recess 16mm (part number 02.211.016, lot unknown, quantity 1).This report involves one (1) 3.5mm cortex screw self-tapping 16mm.This is report 2 of 8 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 16MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11163145
Report Number2939274-2021-00236
Device Sequence Number845785
Product Code HWC
UDI-Device Identifier10886982146267
UDI-Public(01)10886982146267
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.816
Device Catalogue Number204.816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM CORTEX SCREW SELF-TAPPING 16MM; 2.7MM VA LCKNG SCREW SLF-TPNG; 2.7MM VA LCKNG SCREW SLF-TPNG; 2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM LOCKING SCREW SLF-TPNG
Outcome Attributed to Adverse Event Required Intervention;